# SDR CALA2023010200003

- Difficulty date: December 30, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 102,968 hours, 13,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 15148
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - CABIN - AFT ZONE RH 46LK-52LK CEILING EMER AREA LT FOUND DIM.   BATTERY AND CHARGER REPLACED AND OP TEST NORMAL IAW AMM33-51-06.
